Did you know Amiodarone, Cordarone and Pacerone can cause vision changes?

These medications are commonly is used to treat heart rhythms and help your heart beat at a normal and regular pace. They are known to result in a number of side effects that can affect your vision. A person taking these medications can develop changes on the surface of the cornea over time. Rarely this will interfere with vision or cause glare symptoms. In rare cases, these medications can cause optic nerve and or retinal damage which can result in vision loss.

Common Symptoms:

  • Glare/Halos
  • Foggy Vision
  • Light Sensitivity
  • Vision Loss (Rare cases)

Comprehensive exams including dilation, amsler grid and visual field screening tests are recommended every 6 months in first year of therapy then annually thereafter.

 

Tagged with: , ,

Posted in: Uncategorized

Leave a response

Contact Us Today

If you are a new patient and would like to schedule an appointment or have questions, please call us at 419.521.3937 or fill out the sections below and submit.

Current patients, please click here to access the patient portal where you can contact us in a secure manner with any questions or concerns.

Do not use this form to submit personal medical information, or for urgent concerns. Please allow 72 hours for a reply.

Quick Contact

  • This field is for validation purposes and should be left unchanged.

* All indicated fields must be completed.
Please include non-medical questions and correspondence only.